Comparisons of Regular Splittings of Matrices.

George Csordas; Richard S. Varga

Numerische Mathematik (1984)

  • Volume: 44, page 23-36
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Csordas, George, and Varga, Richard S.. "Comparisons of Regular Splittings of Matrices.." Numerische Mathematik 44 (1984): 23-36. <>.

author = {Csordas, George, Varga, Richard S.},
journal = {Numerische Mathematik},
keywords = {convergence; comparison theorems; regular splittings},
pages = {23-36},
title = {Comparisons of Regular Splittings of Matrices.},
url = {},
volume = {44},
year = {1984},

AU - Csordas, George
AU - Varga, Richard S.
TI - Comparisons of Regular Splittings of Matrices.
JO - Numerische Mathematik
PY - 1984
VL - 44
SP - 23
EP - 36
KW - convergence; comparison theorems; regular splittings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.